# SDR VNAA2010050300020

- Difficulty date: April 27, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 14,297 hours, 14,856 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Damaged
- Location: Nav Light
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE TO THE NOSE OF THE AIRCRAFT ON APPROACH TO CLT.  AIRCRAFT LANDED IN CLT WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE AFT LOWER NAV LIGHT LENS AND RETAINER.  MAINTENANCE REPAIRED BURN MARKS TO THE LEFT ELEVATOR, TAIL CONE AND RIGHT HORIZONTAL STABILIZER TIP FAIRING AND REMOVED AND REPLACED STATIC DISCHARGERS.  CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  ALL WORK WAS ACCOMPLISHED USING THE AIRCRAFT MAINTENANCE MANUALS AND REO’S.
